# SDR AALA20130508033

- Difficulty date: April 28, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 51,204 hours, 6,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR BATTERY PACK M33406 FAILED.  REPLACED BATTERY PACK M33406 FOR LEFT NUMBER 3 DOOR EMERGENCY LIGHTS.  OPS CHECK NORMAL.
